# SDR SIMA200916603

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 26,621 hours, 22,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Nr 1
- Part time: 26,621 hours, 22,773 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROX LIGHT STRIP INOP.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED PROXIMITY LIGHT STRIP.  AIRCRAFT RETURNED BACK TO SERVICE.
